# SDR ASOA20131026192

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 35,340 hours, 26,734 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LAVATORY SMOKE WARNING IN FLIGHT WITH NO ASSOCIATED FIRE OR SMOKE,  LANDED WITHOUT INCIDENT,   MAINTENANCE INSPECTED THE ACFT, OPS TESTED LAVATORY SMOKE DETECTOR WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
